MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 VA PROX TIB PL SMALL BEND/8H/147/LFT; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 VA PROX TIB PL SMALL BEND/8H/147/LFT; SCREW, FIXATION, BONE
Model Number 02.127.231
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the sales consultant was notified of an add on case.The patient had a complaint to be seen after a tibia plateau fracture and repair due to severe pain and other complications.The original surgery took place on april 2 of 2021 and the patient had a draining fistula at the incision site as well as improper reduction of the original fracture.The surgeon decided to remove all current hardware and verify the presence or the lack of pathogens.Also the patients health needs to be stable before he can proceed with a revision surgery, to properly reduce the joint line and make the limb useable again for the patient.This report is for one (1) 3.5 va prox tib pl small bend/8h/147/lft.This is report 1 of 18 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D4 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6 - codes updated to imdrf codes.Investigation summary: the complaint device (3.5 va prox tib pl small bend/8h/147/lft) was not received for investigation.A photo investigation was performed based on the photos attached in notes & attachments section of pc titled ¿ea156286-27fc-4c07-bfa4-94f58201f22c.Jpeg¿ and "14a0d19b-33e4-4151-aeac-2d2f0175d606.Jpeg".The images were reviewed, and the complaint condition is not confirmed.After review of the x-ray provided, a displaced nonunion fracture is visible, the proximal fragments appear to be disassociated from the shaft of the bone.Additionally, a 4.0mm cannulated cancellous screw and washer construct is protruding out of the tibial head.Nevertheless, there are no notable defects identified and no signs of issue with the device(s) shown on the x-ray and no visible causes for pain and infection.The ¿3.5 va prox tib pl small bend/8h/147/lft¿ does not appear to have any defect or deformation.This complaint is not confirmed as a photo inspection does not show malfunction of the complaint device.A definite assignable root cause could not be determined based on the provided information.As the device was not returned, and as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - part: 02.127.231-us.Lot: 21p6865.Manufacturing site: (b)(6).Release to warehouse date: 17.Oct.2019.A manufacturing record evaluation was performed for the finished device 02.127.231-us, lot: 21p6865.Non-conformance (b)(4) was identified within labeling step (0130), but without any product impact.(b)(4) was a planned nr (non-product) referenced to cut over activities (temporary disconnection between (b)(6) and (b)(6) which will prevent all synthes sites to follow procedure "se_001023 verpackung synthes europe/synthes usa)".This non-conformance has no impact to the product neither does it not influence any manufacturing irregularities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5 VA PROX TIB PL SMALL BEND/8H/147/LFT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK RARON (CH)
kanalstrasse west 30
raron 3942
SZ   3942
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12796486
Report Number2939274-2021-06623
Device Sequence Number5111791
Product Code HWC
UDI-Device Identifier10886982043566
UDI-Public(01)10886982043566
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.127.231
Device Catalogue Number02.127.231
Device Lot Number21P6865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer10/18/2021
12/14/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date11/15/2021
12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 VA LCKNG SCR SLF-TPNG/SD/70; 3.5 VA LCKNG SCR SLF-TPNG/SD/80; 3.5 VA LCKNG SCR SLF-TPNG/SD/80; 3.5 VA LCKNG SCR SLF-TPNG/SD/85; 3.5 VA LCKNG SCR SLF-TPNG/SD/85; 3.5 VA LCKNG SCR SLF-TPNG/SD/85; 3.5 VA LCKNG SCR SLF-TPNG/SD/85; 3.5 VA PROX TIB PL SMALL BEND/8H/147/LFT; 3.5MM CORTEX SCREW SELF-TAPPING 26MM; 3.5MM CORTEX SCREW SELF-TAPPING 28MM; 3.5MM CORTEX SCREW SELF-TAPPING 28MM; 3.5MM CORTEX SCREW SELF-TAPPING 30MM; 3.5MM CORTEX SCREW SELF-TAPPING 30MM; 4.0MM CANNULATED SCREW LONG THREAD/50MM; 4.0MM CANNULATED SCREW-LONG THREAD 56MM; WASHER 7.0MM; WASHER 7.0MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale